• 1
  • 1
  • 2
  • 5
  • 6
  • 6
  • 3
  • 4
IPM
30
YEARS OLD

“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 8611
School of Mathematics
  Title:   Stability of Gorenstein categories
  Author(s):  T. Sharif (Joint with S. Sather-Wagstaff and D. White)
  Status:   Published
  Journal: J. London Math. Soc.
  Vol.:  77
  Year:  2008
  Pages:   481-502
  Supported by:  IPM
  Abstract:
We show that an iteration of the procedure used to define the Gorenstein projective modules over a commutative ring R yields exactly the Gorenstein projective modules. Specifically, given an exact sequence of Gorenstein projective R-modules G=...\xra∂G2G1\xra∂G1G0\xra∂G0 ... such that the complexes \HomR(G,H) and \HomR(H,G) are exact for each Gorenstein projective R-module H, the module \coker(∂G1) is Gorenstein projective. The proof of this result hinges upon our analysis of Gorenstein subcategories of abelian categories.


Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right